Alert archive / Wisconsin / Gale Warnings in 2026

Gale Warning 3, NWS Green Bay, WI

February 5, 2026

NWS Green Bay, WI issued this gale warning at Feb 5, 2026, 1:41 PM CST. It took effect at Feb 6, 2026, 10:00 AM CST. It was in force for 8 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Feb 5, 2026, 1:41 PM CST (19:41 UTC)
In effect from
Feb 6, 2026, 10:00 AM CST
Expired
Feb 6, 2026, 5:55 PM CST
In force
8 hr
Issued by
NWS Green Bay, WI

The text

As transmitted.

669 
WHUS73 KGRB 051941
MWWGRB

URGENT - MARINE WEATHER MESSAGE
National Weather Service Green Bay WI
141 PM CST Thu Feb 5 2026

LMZ541-060600-
/O.UPG.KGRB.GL.A.0003.260206T1600Z-260207T0300Z/
/O.NEW.KGRB.GL.W.0003.260206T1600Z-260207T0000Z/
Rock Island Passage to Sturgeon Bay WI-
141 PM CST Thu Feb 5 2026

...GALE WARNING IN EFFECT FROM 10 AM TO 6 PM CST FRIDAY...

* WHAT...North winds 20 to 25 kt with gusts up to 35 kt and waves
  2 to 5 ft expected. The strongest winds will be in the Death's
  Door area between northern Door County and Washington Island. 

* WHERE...Lake Michigan nearshore waters from Washington Island 
  to Sturgeon Bay.

* WHEN...From 10 AM to 6 PM CST Friday.

* IMPACTS...Strong winds will cause hazardous waves which could 
  capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should alter plans to avoid these hazardous conditions.
Remain in port, seek safe harbor, alter course, and/or secure the
vessel for hazardous conditions.

&&

$$

LMZ542-543-060600-
/O.NEW.KGRB.SC.Y.0012.260206T1600Z-260207T0900Z/
Sturgeon Bay to Two Rivers WI-Two Rivers to Sheboygan WI-
141 PM CST Thu Feb 5 2026

...SMALL CRAFT ADVISORY IN EFFECT FROM 10 AM FRIDAY TO 3 AM CST
SATURDAY...

* WHAT...North winds 20 to 30 kt and waves 2 to 5 ft expected.

* WHERE...Lake Michigan nearshore waters from Sturgeon Bay to 
  Sheboygan.

* WHEN...From 10 AM Friday to 3 AM CST Saturday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

JLA
4 follow-up statements
132 
WHUS73 KGRB 060239
MWWGRB

URGENT - MARINE WEATHER MESSAGE
National Weather Service Green Bay WI
839 PM CST Thu Feb 5 2026

LMZ541-061045-
/O.CON.KGRB.GL.W.0003.260206T1600Z-260207T0000Z/
Rock Island Passage to Sturgeon Bay WI-
839 PM CST Thu Feb 5 2026

...GALE WARNING REMAINS IN EFFECT FROM 10 AM TO 6 PM CST FRIDAY...

* WHAT...North winds 20 to 25 kt with gusts up to 35 kt and waves
  2 to 4 ft expected. The strongest winds will be in the Death's
  Door area between northern Door County and Washington Island.

* WHERE...Lake Michigan nearshore waters from Washington Island 
  to Sturgeon Bay.

* WHEN...From 10 AM to 6 PM CST Friday.

* IMPACTS...Strong winds will cause hazardous waves which could 
  capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should alter plans to avoid these hazardous conditions.
Remain in port, seek safe harbor, alter course, and/or secure the
vessel for hazardous conditions.

&&

$$

LMZ542-543-061045-
/O.CON.KGRB.SC.Y.0012.260206T1600Z-260207T0900Z/
Sturgeon Bay to Two Rivers WI-Two Rivers to Sheboygan WI-
839 PM CST Thu Feb 5 2026

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 10 AM FRIDAY TO
3 AM CST SATURDAY...

* WHAT...North winds 20 to 30 kt and waves 2 to 5 ft expected.

* WHERE...Lake Michigan nearshore waters from Sturgeon Bay to 
  Sheboygan.

* WHEN...From 10 AM Friday to 3 AM CST Saturday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
895 
WHUS73 KGRB 060844
MWWGRB

URGENT - MARINE WEATHER MESSAGE
National Weather Service Green Bay WI
244 AM CST Fri Feb 6 2026

LMZ541-061645-
/O.CON.KGRB.GL.W.0003.260206T1600Z-260207T0000Z/
Rock Island Passage to Sturgeon Bay WI-
244 AM CST Fri Feb 6 2026

...GALE WARNING REMAINS IN EFFECT FROM 10 AM THIS MORNING TO 6 PM
CST THIS EVENING...

* WHAT...North winds 20 to 25 kt with gusts up to 35 kt and 
  waves 1 to 4 ft expected.

* WHERE...Lake Michigan nearshore waters from Washington Island 
  to Sturgeon Bay.

* WHEN...From 10 AM this morning to 6 PM CST this evening.

* IMPACTS...Strong winds will cause hazardous waves which could 
  capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should alter plans to avoid these hazardous conditions.
Remain in port, seek safe harbor, alter course, and/or secure the
vessel for hazardous conditions.

&&

$$

LMZ542-543-061645-
/O.CON.KGRB.SC.Y.0012.260206T1600Z-260207T0900Z/
Sturgeon Bay to Two Rivers WI-Two Rivers to Sheboygan WI-
244 AM CST Fri Feb 6 2026

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 10 AM THIS MORNING
TO 3 AM CST SATURDAY...

* WHAT...North winds 20 to 30 kt and waves 2 to 5 ft expected.

* WHERE...Lake Michigan nearshore waters from Sturgeon Bay to 
  Sheboygan.

* WHEN...From 10 AM this morning to 3 AM CST Saturday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
868 
WHUS73 KGRB 061613
MWWGRB

URGENT - MARINE WEATHER MESSAGE
National Weather Service Green Bay WI
1013 AM CST Fri Feb 6 2026

LMZ541-070000-
/O.CON.KGRB.GL.W.0003.000000T0000Z-260207T0000Z/
Rock Island Passage to Sturgeon Bay WI-
1013 AM CST Fri Feb 6 2026

...GALE WARNING REMAINS IN EFFECT UNTIL 6 PM CST THIS EVENING...

* WHAT...North winds 20 to 25 kt with gusts up to 35 kt and waves
  1 to 3 ft.

* WHERE...Lake Michigan nearshore waters from Washington Island 
  to Sturgeon Bay.

* WHEN...Until 6 PM CST this evening.

* IMPACTS...Strong winds will cause hazardous waves which could 
  capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should alter plans to avoid these hazardous conditions.
Remain in port, seek safe harbor, alter course, and/or secure the
vessel for hazardous conditions.

&&

$$

LMZ542-543-070015-
/O.CON.KGRB.SC.Y.0012.000000T0000Z-260207T0900Z/
Sturgeon Bay to Two Rivers WI-Two Rivers to Sheboygan WI-
1013 AM CST Fri Feb 6 2026

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM CST
SATURDAY...

* WHAT...North winds 20 to 30 kt and waves 2 to 5 ft.

* WHERE...Lake Michigan nearshore waters from Sturgeon Bay to 
  Sheboygan.

* WHEN...Until 3 AM CST Saturday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
443 
WHUS73 KGRB 062355
MWWGRB

URGENT - MARINE WEATHER MESSAGE
National Weather Service Green Bay WI
555 PM CST Fri Feb 6 2026

LMZ541-070800-
/O.CAN.KGRB.GL.W.0003.000000T0000Z-260207T0000Z/
/O.EXA.KGRB.SC.Y.0012.000000T0000Z-260207T0900Z/
Rock Island Passage to Sturgeon Bay WI-
555 PM CST Fri Feb 6 2026

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 3 AM CST SATURDAY...
...GALE WARNING IS CANCELLED...

* WHAT...Northwest winds 15 to 25 kts with gusts up to 30 kts and
  waves 1 to 2 ft.

* WHERE...Lake Michigan nearshore waters from Washington Island 
  to Sturgeon Bay.

* WHEN...Until 3 AM CST Saturday.

* IMPACTS...Conditions will be hazardous to small craft.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

LMZ542-543-070800-
/O.CON.KGRB.SC.Y.0012.000000T0000Z-260207T0900Z/
Sturgeon Bay to Two Rivers WI-Two Rivers to Sheboygan WI-
555 PM CST Fri Feb 6 2026

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM CST
SATURDAY...

* WHAT...Northwest winds 15 to 25 kts with gusts up to 30 kts  
  and waves 2 to 5 ft.

* WHERE...Lake Michigan nearshore waters from Sturgeon Bay to 
  Sheboygan.

* WHEN...Until 3 AM CST Saturday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

mpc

What forecasters said that day

The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Green Bay, WI wrote its last area forecast discussion before this gale warning went out at Feb 5, 12:52 PM CST, 49 minutes earlier. Its key messages:

  • Light snow is on its way into the region this morning. Probability of an inch of snow remains around 40-60% along the Upper Peninsula border southeastwards into northern Door County.
  • A second round of light snow is expected late tonight into Friday morning. Some freezing drizzle could mix in at times overnight. Highest snowfall for the second round will be focused to north-central Wisconsin.
  • A fast moving clipper system will bring another chance for some light snow into the region Saturday night.
Area forecast discussion, Feb 5, 12:52 PM CST, 49 minutes before
Area Forecast Discussion
National Weather Service Green Bay WI
1252 PM CST Thu Feb 5 2026

Updated aviation portion for 18Z TAF issuance

.KEY MESSAGES...

- Light snow is on its way into the region this morning.
  Probability of an inch of snow remains around 40-60% along the
  Upper Peninsula border southeastwards into northern Door County.

- A second round of light snow is expected late tonight into
  Friday morning. Some freezing drizzle could mix in at times
  overnight. Highest snowfall for the second round will be focused
  to north-central Wisconsin.

- A fast moving clipper system will bring another chance for some
  light snow into the region Saturday night.

&&

.DISCUSSION...
Issued at 209 AM CST Thu Feb 5 2026

Focus of the forecast will be on the potential for light snow
this morning and again late tonight, along with any accompanying
freezing drizzle.

The first round of light snow will be ongoing this morning,
having arrived in north-central Wisconsin as of 07-08Z. This
timing puts it on track to get into the Fox Valley around 10Z-13Z,
which will impact the morning commute. Visibility could briefly
drop to a mile or two as the snow moves through, so if you are
driving this morning be aware of the potential for changing road
conditions. Some low potential (~20%) remains on the tail end of
this first snow to see some freezing drizzle, but soundings so far
this morning do suggest that the snow associated with this first
wave of warm air advection aloft will move off by the time ice
becomes scarce, which should help mitigate impacts. Snowfall
totals will be under an inch for most, but probabilities do paint
out around 50-60% chance of getting over an inch for areas along
the Upper Peninsula border, following the Menominee River
southeastwards. Probabilities then taper off quickly
southwestwards into central Wisconsin.

The second round then arrives tonight as cold air advection
returns along a weak cold front. Another widespread round of light
snow is to be expected, but this time there will be some better
(20-40%) chance for some mixed precipitation on the tail end of
the event as ice becomes scarce aloft. Fortunately, qpf will be
relatively low with this event as well, so any light snow ahead
of the freezing drizzle may serve to help prevent icing on many
exposed surfaces. Still, this will bear watching to see if drizzle
becomes more widespread, which would increase impacts on travel
overnight. Similar to the first round, snow totals will generally
be under an inch for most, with only north-central Wisconsin near
the Upper Peninsula border getting to around 40-60% chance of
exceeding an inch. Totaling the two rounds together then, a
widespread inch or snowfall is expected for most, with only areas
in north-central and possibly northern Door County expected to get
closer to two inches total.

Finally, another fast moving clipper could bring some light snow
through the region quickly during the day Saturday, but overall
amounts will be quite light as the air mass in the region will
still be dry during this time. Dry conditions are then in the
forecast until the middle to end of next week.

Colder air follows in the wake of the snow Friday which will
serve to lower temperatures Friday night and Saturday, with low
temperatures around 5 to 10 below zero Saturday morning. This
shouldn't make headline cold criteria but will still be one of the
colder nights in the forecast. Temperatures are then expected to
moderate quickly going into next week, with highs rising quickly
into the 30s. A few locations in the long range even have a shot
at seeing 40.

&&

.AVIATION...for 18Z TAF Issuance
Issued at 1251 PM CST Thu Feb 5 2026

A mix of MVFR and IFR flying conditions early this afternoon,
mainly from low cigs, with the lowest bases across northern and
central WI. Some place still seeing some lower visibilities
(3-6SM) across northern and central WI as well.

Flying conditions will remain similar through the TAF period.
Quiet weather with low clouds will persist through this afternoon
and early evening, followed by another round of light snow tonight
which will bring some MVFR/IFR vsby restrictions at times, too.
Snow will end Friday by ~14Z, with improvements to sky conditions
afterwards.

West winds around 5-10 kts through tonight, veering NW and gusting
to 20-30 kts on Friday.

&&

.GRB WATCHES/WARNINGS/ADVISORIES...
None.

&&

DISCUSSION.....Uhlmann
AVIATION.......KLJ
Hazardous weather outlook, Feb 5, 2:13 AM CST, 11 hours 28 minutes before
Hazardous Weather Outlook
National Weather Service Green Bay WI
213 AM CST Thu Feb 5 2026

WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-060815-
Vilas-Oneida-Forest-Florence-Northern Marinette County-Lincoln-
Langlade-Menominee-Northern Oconto County-Door-Marathon-Shawano-
Wood-Portage-Waupaca-Outagamie-Brown-Kewaunee-Waushara-Winnebago-
Calumet-Manitowoc-Southern Marinette County-
Southern Oconto County-
213 AM CST Thu Feb 5 2026

This Hazardous Weather Outlook is for north-central and northeast
Wisconsin.

.DAY ONE...Today and Tonight

Morning travel will be impacted by light snow this morning.
Slippery spots and brief lower visibility down to a mile or two
will be possible as the snow crosses the region. Accumulations
will be around an inch or less for most.

Another round of light snow and the potential for freezing drizzle
is expected again late tonight into Friday morning resulting in
the potential for hazardous travel. Accumulations with this round
of snow should be around an inch or less.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday

Slippery conditions will linger into Friday morning due to light
snow or the possibility of freezing drizzle.

.SPOTTER INFORMATION STATEMENT...

Spotters are requested to report freezing drizzle or snowfall
amounts to the National Weather Service in Green Bay.

LMZ521-522-541>543-060815-
The Bay of Green Bay south of a line from Cedar River MI to Rock
Island Passage-Lake Michigan from Washington Island to Sheboygan-
213 AM CST Thu Feb 5 2026

This Hazardous Weather Outlook is for portions of northwest Lake
Michigan and the waters of Green Bay.

.DAY ONE...Today and Tonight

The probability for widespread hazardous weather is low.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday

Northerly gale force gusts are possible near Deaths Door Friday
into Friday evening. A Gale Watch is in effect from 10 am to
9 pm Friday.

Uhlmann

In the hours before

Local storm report, Feb 5, 7:46 AM CST, 5 hours 55 minutes before
Preliminary Local Storm Report
National Weather Service Green Bay WI
746 AM CST Thu Feb 5 2026

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0730 AM     Snow             2 SSE Peshtigo          45.03N 87.74W
02/05/2026  M2.0 Inch        Marinette          WI   CO-OP Observer

            CO-OP Observer station PSHW3 Peshtigo 1 S.

0700 AM     Snow             1 WNW Bellevue          44.47N 87.97W
02/05/2026  M1.5 Inch        Brown              WI   Cocorahs

            Cocorahs station WI-BN-14 Green Bay 3.8 SSE.

0704 AM     Snow             9 E Amberg              45.48N 87.81W
02/05/2026  M1.3 Inch        Marinette          WI   CO-OP Observer

            CO-OP Observer station ABGW3 Amberg 9 E.

0713 AM     Snow             1 SE Oconto Falls       44.86N 88.13W
02/05/2026  M1.3 Inch        Oconto             WI   Cocorahs

            Cocorahs station WI-OC-15 Oconto Falls 1.0
            SE.

0730 AM     Snow             1 NNE Ephraim           45.17N 87.15W
02/05/2026  M1.2 Inch        Door               WI   CO-OP Observer

            CO-OP Observer station EPMW3 Ephraim 1 NE -
            WWTP.

0700 AM     Snow             Wrightstown             44.33N 88.17W
02/05/2026  M1.1 Inch        Brown              WI   Public

0700 AM     Snow             Wrightstown             44.33N 88.17W
02/05/2026  M1.1 Inch        Brown              WI   Cocorahs

            Cocorahs station WI-BN-22 Wrightstown 0.4
            ENE.

0601 AM     Snow             2 WNW Ashwaubenon       44.50N 88.11W
02/05/2026  M1.0 Inch        Brown              WI   CO-OP Observer

            CO-OP Observer station RNBW3 NWS Green Bay.

0638 AM     Snow             Crivitz                 45.24N 88.01W
02/05/2026  M1.0 Inch        Marinette          WI   CO-OP Observer

            CO-OP Observer station CVZW3 Crivitz - WPS.

0642 AM     Snow             1 E Aurora              45.78N 88.09W
02/05/2026  M1.0 Inch        Florence           WI   Cocorahs

            Cocorahs station WI-FL-6 Aurora 0.7 E.

0700 AM     Snow             2 SSE Shawano Lake      44.78N 88.49W
02/05/2026  M1.0 Inch        Shawano            WI   Cocorahs

            Cocorahs station WI-SW-6 Bonduel 3.3 NW.

0700 AM     Snow             2 NNW Two Rivers        44.17N 87.58W
02/05/2026  M1.0 Inch        Manitowoc          WI   Cocorahs

            Cocorahs station WI-MC-22 Two Rivers 1.2 N.

0700 AM     Snow             2 N Sister Bay          45.20N 87.11W
02/05/2026  M1.0 Inch        Door               WI   Cocorahs

            Cocorahs station WI-DR-6 Sister Bay 1 N.

0700 AM     Snow             2 NE Egg Harbor         45.06N 87.25W
02/05/2026  M1.0 Inch        Door               WI   Cocorahs

            Cocorahs station WI-DR-24 Egg Harbor 2.4
            ENE.

0700 AM     Snow             2 N Oshkosh             44.03N 88.56W
02/05/2026  M1.0 Inch        Winnebago          WI   CO-OP Observer

            CO-OP Observer station OKHW3 Oshkosh.

0700 AM     Snow             Suring                  45.00N 88.38W
02/05/2026  M1.0 Inch        Oconto             WI   CO-OP Observer

            CO-OP Observer station BREW3 Suring.

0712 AM     Snow             3 S Angelica            44.67N 88.31W
02/05/2026  M1.0 Inch        Shawano            WI   Cocorahs

            Cocorahs station WI-SW-5 Pulaski 3.7 W.

&&

JLA
Local storm report, Feb 5, 8:11 AM CST, 5 hours 30 minutes before
Preliminary Local Storm Report
National Weather Service Green Bay WI
811 AM CST Thu Feb 5 2026

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0700 AM     Snow             3 ENE Green Bay         44.52N 87.94W
02/05/2026  M1.5 Inch        Brown              WI   Cocorahs

            Cocorahs station WI-BN-51 Green Bay 2.3 E.

0741 AM     Snow             2 NNW Wausaukee         45.38N 87.96W
02/05/2026  M1.4 Inch        Marinette          WI   CO-OP Observer

            CO-OP Observer station WSKW3 Wausaukee 1.6
            NW.

0630 AM     Snow             Brillion                44.18N 88.07W
02/05/2026  M1.0 Inch        Calumet            WI   CO-OP Observer

            CO-OP Observer station BRLW3 Brillion.

0700 AM     Snow             2 WSW Clay Banks        44.70N 87.40W
02/05/2026  M1.0 Inch        Door               WI   CO-OP Observer

            CO-OP Observer station FORW3 Forestville 4
            E.

&&

JLA
Local storm report, Feb 5, 8:29 AM CST, 5 hours 12 minutes before
Preliminary Local Storm Report
National Weather Service Green Bay WI
829 AM CST Thu Feb 5 2026

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0800 AM     Snow             2 SSE De Pere           44.43N 88.03W
02/05/2026  M1.5 Inch        Brown              WI   Cocorahs

            Cocorahs station WI-BN-39 De Pere 2.0 ESE.

0815 AM     Snow             2 NW Two Rivers         44.18N 87.58W
02/05/2026  M1.3 Inch        Manitowoc          WI   Cocorahs

            Cocorahs station WI-MC-24 Two Rivers 2 NW.

0815 AM     Snow             1 E Oneida              44.50N 88.16W
02/05/2026  M1.1 Inch        Brown              WI   Broadcast Media

            In Hobart.

&&

JLA
Local storm report, Feb 5, 9:43 AM CST, 3 hours 58 minutes before
Preliminary Local Storm Report
National Weather Service Green Bay WI
943 AM CST Thu Feb 5 2026

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0730 AM     Snow             3 SW Institute          44.87N 87.33W
02/05/2026  M2.0 Inch        Door               WI   CO-OP Observer

            CO-OP Observer station SBEW3 Sturgeon Bay
            Exp Farm.

0800 AM     Snow             3 SSE Egg Harbor        45.00N 87.26W
02/05/2026  M1.8 Inch        Door               WI   Cocorahs

            Cocorahs station WI-DR-16 Egg Harbor 3.7
            SSE.

0530 AM     Snow             3 E Pella               44.74N 88.74W
02/05/2026  M1.5 Inch        Shawano            WI   CO-OP Observer

            CO-OP Observer station PELW3 Pella 3 SE.

0800 AM     Snow             1 WNW Mishicot          44.23N 87.64W
02/05/2026  M1.5 Inch        Manitowoc          WI   Cocorahs

            Cocorahs station WI-MC-16 Mishicot 0.1 NNW.

0800 AM     Snow             1 SW Amberg             45.49N 88.01W
02/05/2026  M1.0 Inch        Marinette          WI   Cocorahs

            Cocorahs station WI-MR-3 Amberg 1.3 SW.

0800 AM     Snow             1 ENE Denmark           44.35N 87.81W
02/05/2026  M1.0 Inch        Brown              WI   CO-OP Observer

            CO-OP Observer station DENW3 Denmark WWTP.

&&

JLA
Local storm report, Feb 5, 12:42 PM CST, 59 minutes before
Preliminary Local Storm Report
National Weather Service Green Bay WI
1242 PM CST Thu Feb 5 2026

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1130 AM     Snow             3 SW De Pere            44.42N 88.09W
02/05/2026  M1.5 Inch        Brown              WI   Public

1000 AM     Snow             4 WNW Middle Inlet      45.31N 88.08W
02/05/2026  M1.4 Inch        Marinette          WI   Cocorahs

            Cocorahs station WI-MR-15 Crivitz 6.4 NW.

0700 AM     Snow             1 NW Shoto              44.17N 87.67W
02/05/2026  M1.0 Inch        Manitowoc          WI   Cocorahs

            Cocorahs station WI-MC-2 Shoto 1 NW.

0700 AM     Snow             2 NNW Saint Nazianz     44.04N 87.94W
02/05/2026  M1.0 Inch        Manitowoc          WI   Cocorahs

            Cocorahs station WI-MC-15 Valders 3.3 WSW.

0700 AM     Snow             1 WSW Two Rivers        44.15N 87.57W
02/05/2026  M1.0 Inch        Manitowoc          WI   Cocorahs

            Cocorahs station WI-MC-12 Two Rivers 0.9 SE.

&&

JLA
Local storm report, Feb 5, 1:39 PM CST, 2 minutes before
Preliminary Local Storm Report
National Weather Service Green Bay WI
139 PM CST Thu Feb 5 2026

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0700 AM     Snow             4 WNW Oconto            44.89N 87.95W
02/05/2026  M2.0 Inch        Oconto             WI   CO-OP Observer

            CO-OP Observer station OCNW3 Oconto 4 W.

&&

JLA

The office that day

Everything else NWS Green Bay, WI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 5, 1:41 PM CSTSmall Craft AdvisoryGRB37 hr

Nearby

Gale Warnings in Wisconsin, 2026Every gale warning in 2026

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.